# SDR REXA2013013100209

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,883 hours, 19,735 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4146 (LEX TO DTW) FLAP FAIL AT O 4000: -15 C AT 200 KTS TRACE ICE ONLY. NO ICE INDICATION AT TIME OF FAILURE .TOUCHDOWN 2 < 200 FPM.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (L)(6)(I), PER AMOC DATED DECEMBER 07,2012 AND PA AD 27-052J PERFORMED FLAP LUBE ON LT AND RT SIDE, COMPLIED WITH "FLAP FAIL" MINIMUM WORKSCOPE, REPLACED RT O/B FLAP O/B ACTUATOR, SWAPPED BPSU'S FROM RIGHT TO LEFT FOR TROUBLESHOOTING, PERFORMED ELECTRICAL RIG OF FLAP BPSU'S AND REPLACED THE RT FLAP NR 2, 3, 4, 5 FLEX SHAFTS.  WORK ON AIRCRAFT COMPLETED ON 2/2/2013.
